# SDR SWAA2014103033529

- Difficulty date: September 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 141A5210
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW SIDE PANEL CRACKED AT BS 259.5 RBL 16.  REPAIRED PANEL IAW SRM.
